MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN PREMIUM MULTIFIRE TA; APPARATUS, SUTURING, STOMACH AND INTESTINAL

COVIDIEN LP LLC NORTH HAVEN PREMIUM MULTIFIRE TA; APPARATUS, SUTURING, STOMACH AND INTESTINAL
Model Number 010315-
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a left pneumonectomy procedure, the instrument remained closed on the vein.The tissue was dissected and another stapler was applied to be able to remove the device.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The instrument was received fully applied with tissue locked in the jaws.Functionally; the open button was pressed and the jaws released the tissue revealing a properly formed row of staples.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
PREMIUM MULTIFIRE TA
Common Device Name
APPARATUS, SUTURING, STOMACH AND INTESTINAL
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key8146426
Report Number1219930-2018-06572
Device Sequence Number1459789
Product Code FHM
UDI-Device Identifier10884521045965
UDI-Public10884521045965
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number010315-
Device Catalogue Number010315-
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2019
Initial Date Received by Manufacturer 11/15/2018
Supplement Date Received by Manufacturer03/14/2019
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1